lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the solutions of Cauchy problem for two classes of semi-linear pseudo-differential equations over p-adic field
Linnaeus University, Faculty of Technology, Department of Mathematics. Iran University of Science and Technology, Iran.
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0002-9857-0938
2018 (English)In: P-Adic Numbers, Ultrametric Analysis, and Applications, ISSN 2070-0466, E-ISSN 2070-0474, Vol. 10, no 4, p. 322-343Article in journal (Refereed) Published
Abstract [en]

Throughout this paper, using the p-adic wavelet basis together with the help of separation of variables and the Adomian decomposition method (as a scheme in numerical analysis) we initially investigate the solution of Cauchy problem for two classes of the first and second order of pseudo-differential equations involving the pseudo-differential operators such as Taibleson fractional operator in the setting of p-adic field.

Place, publisher, year, edition, pages
Springer, 2018. Vol. 10, no 4, p. 322-343
Keywords [en]
Cauchy problem; pseudo-differential equations; p-adic field; p-adic wavelet basis; Adomian decomposition method; Abel equation
National Category
Other Mathematics
Research subject
Mathematics, Applied Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-79075DOI: 10.1134/S207004661804009XISI: 000456927600009Scopus ID: 2-s2.0-85056135497OAI: oai:DiVA.org:lnu-79075DiVA, id: diva2:1268216
Available from: 2018-12-05 Created: 2018-12-05 Last updated: 2019-08-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopusfulltext (read only)

Authority records BETA

Pourhadi, EhsanKhrennikov, Andrei

Search in DiVA

By author/editor
Pourhadi, EhsanKhrennikov, Andrei
By organisation
Department of Mathematics
In the same journal
P-Adic Numbers, Ultrametric Analysis, and Applications
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 37 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf